# SDR AWXA200400146

- Difficulty date: January 20, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON SEAT TRACK AT BS 532, LBL 45.  MAINTENANCE REMOVED AND REPLACED CORRODED SEAT TRACK FROM BS 520 TO BS 540, LBL 45; IAW B737-200 SRM 53-10-05 FIG 002.
